# SDR ASAA2020061762805

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,429 hours, 10,442 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT THE COCKPIT DOOR WAS DIFFICULT TO PULL OPEN FROM THE CABIN SIDE. GROUNDED - YES.  ADJUSTED THE COCKPIT DOOR IAW  AMM 52-51-01-400-8012597827.
